| Model Number |
9735667 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that an inaccuracy was experienced while working with 2 different instruments in the same case.The application team found that the issue was with the end user (human issue).After that they verified the accuracy using demo sample.It was reported that all instruments were accurate and that the issue was with the end user.The amount of the inaccuracy was 10 mm, but it was not because of equipment or instrument.As per application team, it was user mistake.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.